Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 26, NWS Midland/Odessa, TX

March 27, 2012Glasscock County, Reagan County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 27, 2012, 6:33 PM CDT for Glasscock County, Reagan County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2012, 6:33 PM CDT (23:33 UTC)
Expired
Mar 27, 2012, 7:30 PM CDT
In force
57 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Glasscock County, TX, Reagan County, TX

The radar

The Midland/Odessa radar (KMAF), 80 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
946 J/kg
Mixed-layer CIN
-265 J/kg
Mixed-layer LCL
1399 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

276 
WUUS54 KMAF 272333
SVRMAF
TXC173-383-280030-
/O.NEW.KMAF.SV.W.0026.120327T2333Z-120328T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
633 PM CDT TUE MAR 27 2012

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GLASSCOCK COUNTY IN WEST TEXAS...
  NORTHEASTERN REAGAN COUNTY IN WEST TEXAS...

* UNTIL 730 PM CDT

* AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  SOUTHEAST OF SAINT LAWRENCE...OR 18 MILES SOUTH OF GARDEN CITY...
  MOVING NORTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  SAINT LAWRENCE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3184 10127 3141 10128 3142 10153 3183 10166
TIME...MOT...LOC 2333Z 169DEG 16KT 3161 10145

$$
2 follow-up statements
578 
WWUS54 KMAF 280002
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
702 PM CDT TUE MAR 27 2012

TXC173-383-280030-
/O.CON.KMAF.SV.W.0026.000000T0000Z-120328T0030Z/
GLASSCOCK TX-REAGAN TX-
702 PM CDT TUE MAR 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN REAGAN AND SOUTHERN GLASSCOCK COUNTIES...

AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES SOUTHEAST OF SAINT LAWRENCE...OR ABOUT 16 MILES SOUTH
OF GARDEN CITY...MOVING NORTH AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...SAINT
LAWRENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3184 10127 3141 10128 3142 10153 3183 10166
TIME...MOT...LOC 0000Z 169DEG 16KT 3165 10145

$$
102 
WWUS54 KMAF 280004
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
704 PM CDT TUE MAR 27 2012

TXC173-383-280030-
/O.CON.KMAF.SV.W.0026.000000T0000Z-120328T0030Z/
GLASSCOCK TX-REAGAN TX-
704 PM CDT TUE MAR 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN REAGAN AND SOUTHERN GLASSCOCK COUNTIES...

AT 701 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTHEAST OF SAINT LAWRENCE...OR ABOUT 15 MILES SOUTH
OF GARDEN CITY...MOVING NORTH AT 15 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...SAINT
LAWRENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3184 10127 3141 10128 3142 10153 3183 10166
TIME...MOT...LOC 0004Z 166DEG 11KT 3166 10146

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:16 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Mar 27, 2:16 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
216 PM CDT TUE MAR 27 2012

.DISCUSSION...
ISOLD CONVECTION IS DEVELOPING IN DAVIS MTNS WHERE DWPNTS ARE IN T
40S/50S. CONTINUED DEVELOP IS EXPECTED THE NEXT FEW HRS ACROSS THE
TRANS PECOS...ESPECIALLY THE LOWER TRANS PECOS. STEEP LR/S...HIGH
CLOUDS BASES FAVORS HAIL AND GUSTY WINDS. HAVE OPTED TO LEAVE
SCATTERED (30%) POPS THERE INTO THE EVENING. FCST THE NEXT FEW
DAYS IS FOCUSED AROUND THE POTENTIAL FOR TSTMS. CONVECTIVE POTENTIAL
DOES LOOK TO INCREASE WED/THUR. WATER VAPOR INDICATES AND BROAD
MID LEVEL TROF 500NM SW OF PRESIDIO ATTM. WITH WEAK STEERING FLOW TROF
WILL MOVE INVOF PRESIDIO BY MID WED AM. MEANWHILE SFC PRESSURE FALLS
OF 8MB ACRS ERN NM THRU THE DAY WILL HOLD LOW LEVEL MSTR FARTHER
W...M40S DWPNTS EVEN AS FAR W AS DAVIS MTNS AND WITH 7H-5H LR/S
AROUND 8.5 C/KM...CAPES AROUND 1J/KG ARE REASONABLE. THIS ALONG WITH
AFOREMENTIONED SHRTWV TROF SEEN ON WATER VAPOR WHICH IS EVIDENT ON
NAM12/GFS ACRS TRANS PECOS FAVORS THE DEVELOPMENT OF TSRA WED PM...
ALBEIT SOMEWHAT UNSEASONAL FOR DAVIS MTNS TO GET RAIN THIS EARLY
IN THE SPRING. BULK SHEAR IS ON THE POOR SIDE BUT AGAIN LR/S AND
WELL MIXED SUB CLOUD LAYER WILL FAVOR HAIL AND GUSTY WINDS. TSTMS
ARE FAVORED TO DEVELOP NEWD FROM THE DAVIS MTNS/UPPER TRANS PECOS
INTO THE EVENING...ESPECIALLY INTO FAR SE PARTS OF SE NM AND THE
NW PB WHERE LOW LEVEL CONVERGENCE INCREASES. NAM12 IS CONSISTENT
FROM PREVIOUS 24HR MODEL RUNS TO THIS MORNINGS RUN GENERATING QPF
SE NM/NW PB. 7H WINDS ARE WEAKISH 10-15KTS AND 5H WINDS ARE EVEN
WEAKER...SUGGESTING OUTFLOW DOMINATED STORMS POTENTIALLY AIDING
IN ADDITIONAL TSRA DEVELOPMENT. MORE OF THE SAME THUR AS AFOREMENTIONED
SHRTWV TROF IS ADVERTISED TO LINGER IN WEAK MID LEVEL FLOW AS
ANOTHER SHRTWV TROF IS PROGGED TO COME OUT FROM NRN NM. FOR THE
MOST PART WEAK MID LEVEL WINDS WILL MITIGATE AN EWD MOVEMENT OF
LOW LEVEL MSTR. NAM12 DOES SHOW FORMIDABLE CINH BUT CONVERGENCE
AND SHRTWV TROF MAY OVERCOME THE CINH. TSRA ARE FAVORED TO
DEVELOP IN LOWER TRANS PECOS DURING PEAK HEATING AND THEN LIKELY
TO RE-FOCUS N-NE. WILL LEAVE LINGERING ISOLD POPS IN THE FAR E FRI
BUT MOSTLY DRY AS NW FLOW IS IN SEEN IN A WAKE OF SHRTWV TROF. 85H
THERMAL RIDGE MAY BE DIMINISHED SOME...BUT 85H TEMPS ABOVE 20C
ARE LIKELY FRI PM. DRY NW MID LEVEL FLOW SAT WITH THERMAL RIDGE
AMPLIFYING IN ERN NM. MODEL SOLNS HAVE COME INTO BETTER AGREEMENT
FOR SUNDAY WITH GFS NOW SIMILAR TO ECMWF. IT HAS BECOME CLEAR THAT
THE POTENTIAL FOR WINDY...VERY WINDY...EVEN STRONG WINDS HAS
INCREASED. IT WILL BE HOT/DRY SUNDAY TOO...PROBABLY MORESO THAN THE
MODELS INDICATE AS IS THE USUAL CASE WITH THESE HIGH WINDS DAYS.
FOR WHAT ITS WORTH THE 06Z DGEX SHOWS THE WINDS TO SCREAM...95KTS
AT 5H ERN NM/SP AND AT LEAST M20C 85H TEMPS. GFS/ECMWF ARE FARTHER
N WITH SPEED MAX NE NM/PANHANDLE BUT WITH 30KTS AT 85H IT WILL
STILL BE WINDY/VERY WINDY ACRS SE NM/PB.

&&

.FIRE WEATHER...
LOW AFTERNOON RH/S OF 5 TO 15 PERCENT ARE EXPECTED EACH AFTERNOON
THROUGH THURSDAY ACROSS THE SOUTHEAST NEW MEXICO PLAINS...GUADALUPE
MOUNTAINS AND UPPER TRANS PECOS REGION OF WEST TEXAS BEHIND A DRYLINE.
WITH RATHER WEAK FLOW ALOFT 20 FOOT WINDS SHOULD REMAIN WELL BELOW
20 MPH SUSTAINED THROUGH THE PERIOD. LIGHTNING POTENTIAL WILL BE
ION THE INCREASE ACROSS THE TRANS PECOS...SE NM...PB THROUGH THRU
THURSDAY. THE LOW RH/S WILL SPREAD EAST TO INCLUDE MUCH OF WEST
TEXAS AND SOUTHEAST NEW MEXICO FRIDAY AND SATURDAY AS THE DRYLINE
MOVES FURTHER EAST BEHIND AN UPPER LEVEL TROUGH. THIS FLOW ALOFT
WILL ALSO NOT BE VERY STRONG AND SUSTAINED 20 FOOT WINDS OF 20 MPH
OR GREATER ARE NOT ANTICIPATED AT THIS TIME. BY SUNDAY AND NEXT
MONDAY A STRONG UPPER LEVEL AND SURFACE STORM SYSTEM IS FORECAST
TO DEVELOP TO THE NORTHWEST OF THE FORECAST AREA. FIRE WEATHER
CONCERNS APPEAR TO INCREASE DRAMATICALLY AS WINDS INCREASE
SIGNIFICANTLY WITH DRY AIR EXPECTED TO REMAIN IN PLACE ACROSS WEST
TEXAS AND SOUTHEAST NEW MEXICO.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              62  84  60  81  /  10  20  20  20
CARLSBAD NM                52  87  55  87  /  10  20  20  10
DRYDEN TX                  64  81  64  80  /  30  30  30  30
FORT STOCKTON TX           62  87  61  85  /  20  30  30  20
GUADALUPE PASS TX          57  80  57  80  /  10  10  10  10
HOBBS NM                   55  84  55  81  /  10  20  20  20
MARFA TX                   47  79  48  79  /  20  50  50  20
MIDLAND INTL AIRPORT TX    60  84  59  80  /  10  20  20  20
ODESSA TX                  61  83  60  80  /  10  20  20  20
WINK TX                    61  88  59  88  /  10  20  20  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&
Hazardous weather outlook, Mar 27, 2:04 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
204 PM CDT TUE MAR 27 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-281130-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
204 PM CDT TUE MAR 27 2012 /104 PM MDT TUE MAR 27 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MAINLY THIS EVENING
EAST OF A DRYLINE EXTENDING FROM TATUM...HOBBS...MARFA...TO
CANDELARIA. THE BEST CHANCE WILL BE ACROSS THE STOCKTON PLATEAU...
BIG BEND...AND LOWER TRANS PECOS. ANY STORMS THAT DO DEVELOP HAVE
THE POTENTIAL TO BE ACCOMPANIED BY FREQUENT LIGHTNING...SMALL
HAIL...GUSTY WINDS...AND BRIEF HEAVY RAINFALL. A FEW STORMS COULD
BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
AND THURSDAY ALONG A DRYLINE FROM THE TEXAS...NEW MEXICO BORDER
SOUTH INTO THE BIG BEND REGION. A FEW STORMS MAY BE STRONG TO
SEVERE WITH LARGE HAIL AND GUSTY WINDS BEING THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Mar 27, 3:16 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
316 PM CDT TUE MAR 27 2012

TXZ058-074-075-272045-
PECOS-DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
316 PM CDT TUE MAR 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR INTENSIFYING THUNDERSTORMS
AFFECTING EAST CENTRAL JEFF DAVIS...NORTH CENTRAL BREWSTER...SOUTH
CENTRAL REEVES AND WEST CENTRAL PECOS COUNTIES UNTIL 345 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 7 MILES WEST OF HOVEY AT 315
PM CDT...MOVING NORTH AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&
Special weather statement, Mar 27, 4:55 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
455 PM CDT TUE MAR 27 2012

TXZ075-272230-
PECOS-
455 PM CDT TUE MAR 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING SOUTH CENTRAL PECOS COUNTY UNTIL 530 PM CDT...

A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED OVER
CENTRAL PECOS COUNTY AT 453 PM CDT...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS HAD A HISTORY OF PRODUCING LARGE HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&
Special weather statement, Mar 27, 5:29 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
529 PM CDT TUE MAR 27 2012

TXZ075-082-272315-
PECOS-TERRELL-
529 PM CDT TUE MAR 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL
COUNTIES UNTIL 615 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 21 MILES NORTH
OF LONGFELLOW AT 529 PM CDT...MOVING SOUTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&
Special weather statement, Mar 27, 5:32 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
532 PM CDT TUE MAR 27 2012

TXZ067-068-075-272315-
CRANE-PECOS-WARD-
532 PM CDT TUE MAR 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING NORTH CENTRAL PECOS...SOUTHEASTERN WARD AND SOUTHWESTERN
CRANE COUNTIES UNTIL 615 PM CDT...

A THUNDERSTORM CAPABLE OR PRODUCING SMALL HAIL AND GUSTY WINDS WAS
LOCATED 9 MILES NORTH OF FORT STOCKTON AT 531 PM CDT...MOVING
NORTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&
Special weather statement, Mar 27, 5:51 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
551 PM CDT TUE MAR 27 2012

TXZ080-081-272330-
BIG BEND AREA-MARFA PLATEAU-
551 PM CDT TUE MAR 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING EAST CENTRAL PRESIDIO AND WEST CENTRAL BREWSTER COUNTIES
UNTIL 630 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER WEST CENTRAL BREWSTER
COUNTY AT 551 PM CDT...MOVING SOUTH AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:21 PM CDTSevere Thunderstorm WarningMAFPecos54 min
Mar 26, 7:37 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton53 min
Mar 26, 8:02 PM CDTSevere Thunderstorm WarningMAFPecos58 min
Mar 26, 9:16 PM CDTSevere Thunderstorm WarningMAFPecos59 min
Mar 27, 3:29 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos61 min
Mar 27, 3:55 PM CDTSevere Thunderstorm WarningMAFPecos65 min
Mar 27, 4:03 PM CDTTornado WarningMAFPecos27 min
Mar 27, 4:27 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos63 min
Mar 27, 4:36 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Pecos, Presidio, Reeves3 hr
Mar 27, 5:34 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell56 min
Mar 27, 6:28 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Presidio, Terrell3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.